MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 8 12MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 8 12MM; KNEE TIBIAL INSERT
Model Number 1517-10-812
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Sepsis (2067); No Code Available (3191)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of left total knee to address infection as a consequence of periprosthetic joint infection; septic multi organ failure due to acute periprosthetic joint infection of the left knee and empyema of the right knee and left shoulder date of implantation: (b)(6) 2019; date of revision: (b)(6) 2020; (left knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : dhr review: product code: 151710812, work order: (b)(4) was manufactured on 26-sep-2018.(b)(4) parts were manufactured per specification and all raw materials met specification.There was 1 scrap part associated with this lot.This part was scrapped at the clean step for ¿part mark 2d mark scrap¿ there is no correlation with this scrap code and the failure mode of this pc.There was no non-conformances or deviations associated with this lot.Due to no similar failures found in the dhr review, the root cause of the complaint cannot be determined.Should further information come available that impacts the findings in this investigation it will be reopened.Expiry date: 2023-08-31.Ifu reference: (b)(4).Sterile cert review: product code: 8927727, work order: (b)(4) of quantity (b)(4) was sterilized on 30-sep-2018.Per the sterilization certificate 68749, the sterilization cycle met the validated parameters.

Brand Name
ATTUNE CRS RP INSRT SZ 8 12MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10831760
Report Number1818910-2020-24505
Device Sequence Number16574216
Product Code NJL
UDI-Device Identifier10603295056263
UDI-Public10603295056263
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-812
Device Catalogue Number151710812
Device Lot Number8927727
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X30MM; ATTUNE CEMENTED STEM 16X80MM; ATTUNE CRS FEMORAL LT SZ 8 CEM; ATTUNE DIST FEM AUG SZ 8 4MM; ATTUNE DIST FEM AUG SZ 8 4MM; ATTUNE MEDIAL DOME PAT 41MM; ATUNE REV RP TIB BASE SZ 8 CEM; REFOBACIN CEMENT:47115003963/814CA09175; REFOBACIN CEMENT:47115003963/814CA09175
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight87